# SDR AALA20120829004

- Difficulty date: August 28, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 66,062 hours, 34,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AND CENTER CEILING EMERGENCY LIGHTS, BETWEEN AFT LAVATORIES INOPERATIVE.  RESEATED EMERGENCY LIGHT BATTERY (AFT).  OPS CHECK NORMAL.
